Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 82, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2024, 12:23 PM EDT for Jefferson County, Lewis County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2024, 12:23 PM EDT (16:23 UTC)
- Expired
- Jul 24, 2024, 1:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 41 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
903
WUUS51 KBUF 241623
SVRBUF
NYC045-049-241715-
/O.NEW.KBUF.SV.W.0082.240724T1623Z-240724T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1223 PM EDT Wed Jul 24 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
East central Jefferson County in central New York...
North central Lewis County in central New York...
* Until 115 PM EDT.
* At 1223 PM EDT, a severe thunderstorm was located near Carthage, or
11 miles east of Fort Drum, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carthage, West Carthage, Harrisville, Lake Bonaparte, Natural
Bridge, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4413 7526 4393 7552 4397 7566 4426 7555
TIME...MOT...LOC 1623Z 209DEG 22KT 4401 7555
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP3 follow-up statements
194 WWUS51 KBUF 241642 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 1242 PM EDT Wed Jul 24 2024 NYC045-049-241715- /O.CON.KBUF.SV.W.0082.000000T0000Z-240724T1715Z/ Jefferson NY-Lewis NY- 1242 PM EDT Wed Jul 24 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR EAST CENTRAL JEFFERSON AND NORTH CENTRAL LEWIS COUNTIES... At 1241 PM EDT, a severe thunderstorm was located 9 miles northeast of Carthage, or 14 miles east of Fort Drum, moving northeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4397 7546 4403 7564 4426 7555 4413 7526 TIME...MOT...LOC 1641Z 214DEG 18KT 4408 7548 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PP
443
WWUS51 KBUF 241652
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
1252 PM EDT Wed Jul 24 2024
NYC045-049-241715-
/O.CON.KBUF.SV.W.0082.000000T0000Z-240724T1715Z/
Jefferson NY-Lewis NY-
1252 PM EDT Wed Jul 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EAST CENTRAL JEFFERSON AND NORTH CENTRAL LEWIS COUNTIES...
At 1252 PM EDT, a severe thunderstorm was located 11 miles south of
Fowler, or 15 miles south of Gouverneur, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4401 7541 4406 7556 4424 7550 4413 7526
TIME...MOT...LOC 1652Z 224DEG 16KT 4411 7541
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP343 WWUS51 KBUF 241715 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 115 PM EDT Wed Jul 24 2024 NYC045-049-241725- /O.EXP.KBUF.SV.W.0082.000000T0000Z-240724T1715Z/ Lewis NY- 115 PM EDT Wed Jul 24 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEWIS COUNTY HAS EXPIRED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been allowed to expire. However, gusty winds and heavy rain are still possible with this thunderstorm. && LAT...LON 4401 7541 4406 7556 4424 7550 4413 7526 TIME...MOT...LOC 1715Z 209DEG 22KT 4422 7533 $$ PP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 10:40 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 24, 10:40 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1040 AM EDT Wed Jul 24 2024 .SYNOPSIS... A humid airmass will linger across our region through tonight, supporting several rounds of showers and thunderstorms with uneven coverage. A cold front will cross the eastern Great Lakes late tonight and early Thursday, bringing a return to drier and less humid weather to end the week. Dry weather will last through the weekend into early next week, but heat and humidity will build. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Subtle shortwave crossing the region early this morning continuing to generate isolated showers and thunderstorms east of Lake Ontario, but much of these are now weakening and exiting the area. A few more showers may develop east of Lake Ontario through early afternoon. A line of thunderstorms is developing just upstream from near Hamilton to west of Long Point. The movement is northeast on these storms, and they will likely have a difficult time initially moving into the developing stable lake shadow northeast of Lake Erie. A mid level trough will gradually work into the region from the central Great Lakes today with the surface reflection/low moving from lower Michigan this morning into southwest Quebec by early this evening. Associated cold front remaining upstream through today, although a pre-frontal trough will start to enter western New York later this afternoon. Increasing instability will likely be supportive of increasing showers and thunderstorms this afternoon as the pre-frontal trough works into the region, enhanced by some lake breeze interaction. Expect the best chance of showers and thunderstorms to be found along and inland of the lake shadowing from the Southern Tier through the Genesee Valley and Finger Lakes to the southern Tug Hill. A southwest flow off Lakes Erie and Ontario will lower rain chances across the Niagara Frontier and Jefferson County most of the day. A few severe storms are possible as moderate instability develops in the warm/moist sector boundary layer amidst shear profiles with around 30 knots effective shear magnitudes. Locally damaging wind gusts appears to be the main threat. In addition to the risk for severe weather, a heavy rainfall risk is also a concern with high atmospheric moisture content and the threat for training cells will bring about the potential for localized heavy rainfall and flash flooding. The shower and thunderstorm potential will end gradually from northwest to southeast late tonight as the cold front starts to move into the region. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... Cold front will quickly exit our region to the east Thursday. Showers will linger, especially east of Lake Ontario where 850 hPa temperatures falling into the upper single digits Celsius will generate lake enhanced activity, coupled also with the passage of the upper level trough that will linger scattered showers through the day. Variable cloudiness Thursday will feature clouds ending Thursday evening east of Lake Ontario with the exit of the trough, and its associated moisture aloft. High pressure will advance towards the eastern Great Lakes the balance of this period, providing for plenty of sunshine, fair weather and less humidity. Cool both Thursday night and Friday night with traditionally colder spots of the Southern Tier and Tug Hill region possible dipping into the upper 40s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Over the weekend the axis of surface high pressure will gradually drift from the Lower Great Lakes to the Atlantic coastline...while upper-level ridging builds in aloft. This will lead to fair dry and warm weather for the weekend...with highs in the upper 70s to mid 80s Saturday nudging up a category on Sunday as heights/subsidence increase aloft and a modest southwesterly flow of warmer air begins to set up behind the departing surface ridge. Meanwhile humidity levels will remain comfortable through Saturday as surface dewpoints largely remain in the 50s...before beginning to creep up a little on Sunday. As we move into next week...conditions will turn progressively more uncomfortable as an increasing/deepening southwesterly flow sets up across our region in advance of a slowly approaching mid/upper level trough. This will allow high temperatures to reach into the mid 80s to lower 90s both Monday and Tuesday...while nightly lows climb to the mid 60s to lower 70s by the end of the period. At the same time humidity levels will also continue an upward arc...with surface dewpoints rising to the upper 60s/lower 70s in many places by Tuesday. The building heat and humidity will also allow for the possibility of some widely scattered diurnally-driven convection across far western New York Monday...before better and more general chances for showers and storms arrive on Tuesday with the approach of the upper trough axis. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... Mainly VFR conditions are expected through late morning or midday with dry weather prevailing in most areas, with the exception of a few scattered showers east of Lake Ontario mainly east of KART. Showers and thunderstorms will increase in coverage this afternoon as a mid-level trough approaches, and with daytime heating. The focus for showers and thunderstorms will be along and inland of the lake breeze boundaries. Stable lake shadows will hold down rain chances over and northeast of Lake Erie and Lake Ontario, including KBUF and KART. Pinpointing exact timing remains difficult with these generally unorganized storms. Outlook... Tonight...Showers and thunderstorms likely with areas of MVFR CIGS. Thursday...Mainly VFR with a chance of showers and thunderstorms mainly east of Lake Ontario. Thursday night through Sunday...Mainly VFR. Valley fog possible mainly across the Southern Tier with local IFR each overnight through early morning. && .MARINE... Winds are expected to remain relatively light through much of the week. There is a chance of a few thunderstorms at times through Thursday, although the better chances will be inland from the Lake Erie and Lake Ontario. The best chance for thunderstorms impacting the lakes will be late this afternoon and tonight ahead of a cold front that will sweep through late tonight and early Thursday. Winds will veer to west and northwest behind the front, possibly reaching low end Small Craft Advisory criteria by Thursday afternoon and evening. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock/TMA NEAR TERM...Hitchcock/TMA SHORT TERM...Thomas LONG TERM...JJR AVIATION...Hitchcock/TMA MARINE...Hitchcock/TMA
Hazardous weather outlook, Jul 24, 4:52 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 452 AM EDT Wed Jul 24 2024 NYZ001>008-010>014-019>021-085-250900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. There is a marginal risk of severe thunderstorms this afternoon and evening. The greatest risk for severe weather will be inland from Lake Erie and Lake Ontario. Damaging wind gusts are the main severe weather threat. There is also a marginal risk for excessive rainfall this afternoon through tonight. Slow moving and repeating thunderstorms will bring the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 24, 7:26 AM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Buffalo NY
726 AM EDT Wed Jul 24 2024
NYZ007-241200-
Jefferson NY-
726 AM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL JEFFERSON COUNTY
THROUGH 800 AM EDT...
At 725 AM EDT, Doppler radar was tracking a strong thunderstorm near
Southwick Beach State Park, or 8 miles northeast of Sandy Island
Beach State Park, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail along with
brief torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Adams, Southwick Beach State Park, Adams Center, Smithville, Rodman,
Lorraine, Mannsville, Ellisburg, Worth, and Belleville.
This includes Interstate 81 between exits 39 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4372 7581 4370 7599 4371 7600 4371 7602
4370 7603 4368 7619 4381 7622 4397 7597
TIME...MOT...LOC 1125Z 235DEG 16KT 4373 7610
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HitchcockSpecial weather statement, Jul 24, 8:28 AM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Buffalo NY
828 AM EDT Wed Jul 24 2024
NYZ007-008-241300-
Jefferson NY-Lewis NY-
828 AM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 900 AM EDT...
At 827 AM EDT, Doppler radar was tracking a strong thunderstorm near
Adams Center, or near Watertown, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail along with
brief, torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Fort Drum, Adams Center, Black River, Rodman, Copenhagen,
Calcium, East Rodman, and Rutland Center.
This includes Interstate 81 near exit 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4383 7593 4391 7602 4404 7584 4400 7573
4388 7566
TIME...MOT...LOC 1227Z 232DEG 13KT 4389 7591
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HitchcockSpecial weather statement, Jul 24, 12:12 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1212 PM EDT Wed Jul 24 2024
NYZ007-008-241700-
Jefferson NY-Lewis NY-
1212 PM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND NORTH
CENTRAL LEWIS COUNTIES THROUGH 100 PM EDT...
At 1212 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, or 11 miles east of Fort Drum, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4424 7549 4422 7547 4420 7540 4415 7528
4398 7546 4405 7566 4427 7556
TIME...MOT...LOC 1612Z 212DEG 19KT 4406 7554
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:41 PM EDT | Special Weather Statement | BUF | Cattaraugus | 34 min |
| Jul 23, 10:59 PM EDT | Special Weather Statement | BUF | Livingston | 46 min |
| Jul 24, 7:26 AM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Jul 24, 8:28 AM EDT | Special Weather Statement | BUF | Jefferson | 32 min |
| Jul 24, 11:46 AM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 24, 12:12 PM EDT | Special Weather Statement | BUF | Lewis | 48 min |
| Jul 24, 12:51 PM EDT | Special Weather Statement | BUF | Niagara | 39 min |
| Jul 24, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 63 min |
| Jul 24, 12:58 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jul 24, 1:04 PM EDT | Special Marine Warning | BUF | 69 min | |
| Jul 24, 2:14 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 2:21 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 2:25 PM EDT | Special Weather Statement | BUF | Ontario | 35 min |
| Jul 24, 2:26 PM EDT | Special Weather Statement | BUF | Cattaraugus | 64 min |
| Jul 24, 2:30 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 21 min |
| Jul 24, 3:14 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 3:24 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
| Jul 24, 3:25 PM EDT | Special Weather Statement | BUF | Allegany | 50 min |
| Jul 24, 3:28 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 62 min |
| Jul 24, 4:08 PM EDT | Special Weather Statement | BUF | Oswego | 52 min |
| Jul 24, 4:23 PM EDT | Special Weather Statement | BUF | Lewis | 52 min |
| Jul 24, 4:30 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Jul 24, 4:39 PM EDT | Special Weather Statement | BUF | Oneida | 51 min |
| Jul 24, 4:48 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Monroe, Oswego, Wayne | 29 hr |
| Jul 24, 4:49 PM EDT | Small Craft Advisory | BUF | 29 hr | |
| Jul 24, 5:09 PM EDT | Flash Flood Warning | BUF | Jefferson, Lewis, Oswego | 3 hr |
| Jul 24, 5:15 PM EDT | Special Weather Statement | BUF | Lewis | 60 min |
| Jul 24, 5:20 PM EDT | Special Weather Statement | BUF | Cattaraugus | 55 min |
| Jul 24, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jul 24, 6:13 PM EDT | Special Weather Statement | BUF | Cattaraugus | 47 min |
| Jul 24, 7:22 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jul 24, 7:32 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 24, 7:39 PM EDT | Special Weather Statement | BUF | Oswego | 66 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.